Cookies?
Library Header Image
LSE Research Online LSE Library Services

Comments on the paper of R Smith, estimating dimension in noisy chaotic time series

Smith, Leonard A. (1992) Comments on the paper of R Smith, estimating dimension in noisy chaotic time series. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 329-352. ISSN 1369-7412

Full text not available from this repository.
Item Type: Article
Official URL: http://www.wiley.com/bw/journal.asp?ref=1369-7412
Additional Information: © 1992 Royal Statistical Society
Subjects: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Research centres and groups > Centre for the Analysis of Time Series (CATS)
Departments > Statistics
Date Deposited: 27 Jan 2009 15:19
Last Modified: 01 Oct 2010 09:19
URI: http://eprints.lse.ac.uk/id/eprint/22275

Actions (login required)

View Item View Item